# SDR AALA201706089032

- Difficulty date: May 25, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 49,379 hours, 20,351 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 60B9240011
- Part serial: BOOO664
- Condition: Faulty
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL PUMP LOW PRESSURE LIGHT DISAGREES WITH PUMP STATUS.  MAINTENANCE REPLACED PRESSURE SWITCH IAW FIM 28-22-99-810-801, AND 28-22-00-810-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
